Hey guys! Seizures still not better, PoTS and hypermobility?

Messages
309
Reaction score
0
Points
0
I wonder if anyone remembers me, I was very active for a while, a couple of years ago.
I have had a year or so where my depression has put me in a bubble, now I am trying my hardest to get councilling and speak to people.
However I am miserable.

My epilepsy is worse than ever at the moment, I've also been diagnosed with POTS and hypermobility.
Has anyone else had this combination?

Sent from my SM-G950F using Tapatalk
 

Bernard

Your Host
Administrator
Benefactor
Messages
6,550
Reaction score
14
Points
193
Hi Z-N. I remember you. :)

Seems like depression goes hand in hand with the problems epilepsy presents (memory issues / cognitive "incompetence", loss of driving privilege / freedom, increased dependence on family or loved ones) as well as the side effects of medications. Sorry to hear that you are miserable. My wife seems to come and go from that state periodically. It's rough.

I'm not familiar with POTS or hypermobility.
 

Nakamova

Super Moderator / Thank You Queen
Moderator
Messages
16,509
Reaction score
13
Points
148
Howdy Z-N! Sounds like you're in a rough patch, but it's great that you are seeking counseling.

I'm hypermobile, but not sure it's connected to my epilepsy.

I think other CWE members have mentioned having POTS. And it seems that there might be a connection:
https://www.ncbi.nlm.nih.gov/pubmed/12662611
 

Porkette

Veteran
Messages
1,419
Reaction score
12
Points
148
Hi Zara-Newman,

It's great to see you back I have wondered how you were doing and I'm sorry to hear that your seizures have gotten worse. I found out taking 2 Tablespoons of apple cider vinegar with mother in it has done wonders reducing my seizures. You should give it a try. Just take 2 Tablespoons in the morning when you eat breakfast make sure you drink a fluid right after you drink the vinegar. I am amazed how it has helped. You should talk with a neuropsychologist to see if the depression and pots is from your seizures or your meds they can do some simple tests on you to find out what's going on.
I wish you only the best and May God Bless You!

Sue
 
Top